# SDR DALA14025350964

- Difficulty date: April 19, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,865 hours, 46,639 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  RT HORIZONTAL STABILIZER LOWER AFT SECTION XH=27.234.  CORROSION REMOVED AND REPAIRED IAW SRM 55-03D.
